Alert archive / Mississippi / Tornado Warnings in 2005
Tornado Warning 66, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 6, 2005, 11:39 AM CDT for Jasper County, Mississippi. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2005, 11:39 AM CDT (16:39 UTC)
- Expired
- Apr 6, 2005, 12:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Jasper County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 95 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 7:00 AM CDT | Tornado Watch | SPC | 6 hr |
| Apr 6, 11:05 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 061639
TORJAN
MSC061-061745-
/O.NEW.KJAN.TO.W.0066.050406T1640Z-050406T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1140 AM CDT WED APR 6 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
JASPER COUNTY IN EAST CENTRAL MISSISSIPPI
* UNTIL 1245 PM CDT
* AT 1140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES WEST OF
STRINGER...OR ABOUT 15 MILES NORTHEAST OF COLLINS...MOVING
NORTHEAST AT 30 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
STRINGER BY 1150 AM CDT
BAY SPRINGS BY 1155 AM CDT
PAULDING AND 9 MILES NORTHWEST OF HEIDELBERG BY 1220 PM CDT
7 MILES SOUTHEAST OF ROSE HILL BY 1230 PM CDT
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3222 8929 3222 8891 3190 8892 3189 8890
3185 8890 3185 8894 3183 8895 3182 8929
$$
GRG1 follow-up statement
000
WWUS54 KJAN 061706
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1206 PM CDT WED APR 6 2005
MSC061-061745-
/O.CON.KJAN.TO.W.0066.000000T0000Z-050406T1745Z/
JASPER MS-
1206 PM CDT WED APR 6 2005
...A TORNADO WARNING CONTINUES UNTIL 1245 PM CDT FOR JASPER COUNTY...
AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR STRINGER...OR
ABOUT 15 MILES NORTH OF LAUREL...MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
I-59 EXIT 113 HWY 528 AT HEIDELBERG...HEIDELBERG AND 6 MILES SOUTH
OF PAULDING BY 1215 PM CDT
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3221 8921 3222 8891 3190 8892 3189 8890
3185 8890 3185 8894 3183 8895 3181 8930
$$
GRGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 11:15 AM CDT, 24 minutes earlier.
Area forecast discussion, Apr 6, 11:15 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CDT WED APR 6 2005
.DISCUSSION...UPDATED ZONES AGAIN TO INCLUDE NEW TORNADO WATCH #131
EFFECTIVE UNTIL 00Z TONIGHT. THIS INCLUDES THE ENTIRE CWA. /CAB/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM 7 AM TO 7 PM WEDNESDAY FOR
MSZ058-MSZ066-MSZ074-MSZ073-MSZ072-MSZ057-MSZ065-MSZ064.
LA...NONE.
AR...NONE.
&&
CABHazardous weather outlook, Apr 6, 6:07 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 607 AM CDT WED APR 06 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 071107- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 607 AM CDT WED APR 06 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE TODAY OVER THE ENTIRE OUTLOOK AREA...WITH THE GREATEST RISK OVER CENTRAL AND EASTERN PORTIONS OF MISSISSIPPI. A COMBINATION OF VERY UNSTABLE AIR...STRONG WIND SHEAR...AND AN APPROACHING STRONG LOW PRESSURE SYSTEM...HAVE SET THE STAGE FOR A SEVERE WEATHER EVENT THAT COULD LAST INTO THE EVENING HOURS. A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS ALREADY DEVELOPED THIS MORNING AND THIS LINE WILL CONTINUE TO BE A FOCUS FOR ADDITIONAL SEVERE WEATHER AS IT CONTINUES TO MOVE SLOWLY EAST. STRONG WIND SHEAR IN THE LOWEST LEVELS OF THE ATMOSPHERE SUGGESTS A SIGNIFICANT RISK FOR ISOLATED TORNADOES WILL EXIST...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 20. DAMAGING WIND GUSTS AND LARGE HAIL CAN ALSO BE EXPECTED. THE AREA WEST OF THE CURRENT LINE OF STORMS SHOULD SEE MORE THUNDERSTORMS ERUPT THIS AFTERNOON AS THE PRIMARY UPPER LEVEL LOW PRESSURE TROUGH APPROACHES. THE PRIMARY RISK ASSOCIATED WITH THESE STORMS WOULD BE LARGE HAIL. ...FLOODING... HEAVY RAINFALL WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA TODAY...WITH THE HEAVIEST RAINFALL EXPECTED TO EVENTUALLY OCCUR OVER SOUTHERN AND EASTERN MISSISSIPPI. A LINE OF STORMS WITH VERY HEAVY RAINFALL IS CURRENTLY MOVING ACROSS THE OUTLOOK AREA WILL BE ASSOCIATED WITH THE LINE OF STORMS CURRENTLY MOVING SLOWLY TO THE EAST. ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE IN THE AREA ALONG AND SOUTHEAST OF A PRENTISS TO QUITMAN LINE. IN THAT AREA...A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE REQUIRED TODAY AND MAY BE REQUIRED THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 6, 11:05 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1105 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TORNADO MIZE 31.87N 89.55W
04/06/2005 SMITH MS EMERGENCY MNGR
STRUCTURAL DAMAGE REPORTED AT THE MIZE SCHOOL..NO
INJURIES.
&&
DBLocal storm report, Apr 6, 11:11 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1111 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG 5 NE YAZOO CITY 32.91N 90.35W
04/06/2005 YAZOO MS EMERGENCY MNGR
ELECTRIC COMPANY REPORTED TREES ON LINES WITH POLES DOWN.
NO MAJOR OUTAGES.
&&
DBLocal storm report, Apr 6, 11:15 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD KOSCIUSKO 33.06N 89.59W
04/06/2005 ATTALA MS EMERGENCY MNGR
STREET FLOODING REPORTED
&&
DBLocal storm report, Apr 6, 11:18 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1118 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD HESTERVILLE 33.16N 89.65W
04/06/2005 ATTALA MS EMERGENCY MNGR
SEVERAL ROADS WASHED OUT
&&
DBLocal storm report, Apr 6, 11:20 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 3 W KOSCIUSKO 33.06N 89.64W
04/06/2005 ATTALA MS EMERGENCY MNGR
SEVERAL ROADS REPORTED WASHED OUT.
&&
DBLocal storm report, Apr 6, 11:33 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1133 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM TORNADO 8 SSE RALEIGH 31.92N 89.47W
04/06/2005 SMITH MS EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND NEAR CENTER RIDGE
&&
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:17 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey | 58 min |
| Apr 6, 4:53 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 67 min |
| Apr 6, 4:57 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 48 min |
| Apr 6, 5:03 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 57 min |
| Apr 6, 5:35 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 70 min |
| Apr 6, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 53 min |
| Apr 6, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 55 min |
| Apr 6, 6:04 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 41 min |
| Apr 6, 6:13 AM CDT | Tornado Warning | JAN | Copiah | 49 min |
| Apr 6, 6:20 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 70 min |
| Apr 6, 6:26 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 64 min |
| Apr 6, 6:40 AM CDT | Tornado Warning | JAN | Rankin, Simpson | 65 min |
| Apr 6, 7:30 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 60 min |
| Apr 6, 7:36 AM CDT | Tornado Warning | JAN | Madison | 54 min |
| Apr 6, 7:41 AM CDT | Tornado Warning | JAN | Rankin, Scott | 64 min |
| Apr 6, 8:01 AM CDT | Severe Thunderstorm Warning | JAN | Simpson | 44 min |
| Apr 6, 8:08 AM CDT | Tornado Warning | JAN | Leake | 67 min |
| Apr 6, 8:12 AM CDT | Tornado Warning | JAN | Simpson | 48 min |
| Apr 6, 8:18 AM CDT | Tornado Warning | JAN | Attala, Leake, Madison | 42 min |
| Apr 6, 8:19 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 56 min |
| Apr 6, 8:21 AM CDT | Tornado Warning | JAN | Rankin | 39 min |
| Apr 6, 8:32 AM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 58 min |
| Apr 6, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 26 min |
| Apr 6, 8:41 AM CDT | Tornado Warning | JAN | Neshoba | 64 min |
| Apr 6, 8:45 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 60 min |
| Apr 6, 8:58 AM CDT | Severe Thunderstorm Warning | JAN | Winston | 62 min |
| Apr 6, 9:02 AM CDT | Tornado Warning | JAN | Simpson | 43 min |
| Apr 6, 9:10 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Marion | 65 min |
| Apr 6, 9:15 AM CDT | Flash Flood Warning | JAN | Attala | 2 hr |
| Apr 6, 9:20 AM CDT | Tornado Warning | JAN | Winston | 55 min |
| Apr 6, 9:27 AM CDT | Tornado Warning | JAN | Scott, Smith | 63 min |
| Apr 6, 9:30 AM CDT | Tornado Warning | JAN | Lawrence, Lincoln | 60 min |
| Apr 6, 9:31 AM CDT | Flash Flood Warning | JAN | Simpson, Smith | 4 hr |
| Apr 6, 9:40 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 50 min |
| Apr 6, 9:45 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 60 min |
| Apr 6, 9:58 AM CDT | Tornado Warning | JAN | Simpson, Smith | 62 min |
| Apr 6, 10:02 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 58 min |
| Apr 6, 10:14 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis | 46 min |
| Apr 6, 10:22 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 68 min |
| Apr 6, 10:27 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 63 min |
| Apr 6, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 47 min |
| Apr 6, 10:31 AM CDT | Tornado Warning | JAN | Lamar, Marion | 59 min |
| Apr 6, 10:38 AM CDT | Tornado Warning | JAN | Jasper, Newton | 67 min |
| Apr 6, 10:44 AM CDT | Tornado Warning | JAN | Carroll, Leflore | 61 min |
| Apr 6, 10:49 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Montgomery | 56 min |
| Apr 6, 10:55 AM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 65 min |
| Apr 6, 10:58 AM CDT | Tornado Warning | JAN | Lamar, Marion | 62 min |
| Apr 6, 11:05 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson | 25 min |
| Apr 6, 11:17 AM CDT | Flash Flood Warning | JAN | Attala | 118 min |
| Apr 6, 11:21 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery | 3 hr |
| Apr 6, 11:21 AM CDT | Tornado Warning | JAN | Forrest | 54 min |
| Apr 6, 11:37 AM CDT | Tornado Warning | JAN | Lauderdale, Newton | 53 min |
| Apr 6, 11:43 AM CDT | Tornado Warning | JAN | Jones | 62 min |
| Apr 6, 12:02 PM CDT | Tornado Warning | JAN | Clarke | 58 min |
| Apr 6, 12:21 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 54 min |
| Apr 6, 12:31 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 74 min |
| Apr 6, 12:56 PM CDT | Tornado Warning | JAN | Clarke | 64 min |
| Apr 6, 1:08 PM CDT | Tornado Warning | JAN | Lauderdale | 52 min |
| Apr 6, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 55 min |
| Apr 6, 1:51 PM CDT | Tornado Warning | JAN | Hinds | 24 min |
| Apr 6, 1:52 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson | 53 min |
| Apr 6, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 48 min |
| Apr 6, 2:03 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 42 min |
| Apr 6, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 56 min |
| Apr 6, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 69 min |
| Apr 6, 2:21 PM CDT | Tornado Warning | JAN | Franklin, Lincoln | 39 min |
| Apr 6, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 48 min |
| Apr 6, 2:30 PM CDT | Tornado Warning | JAN | Marion | 45 min |
| Apr 6, 2:32 PM CDT | Tornado Warning | JAN | Rankin | 58 min |
| Apr 6, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 41 min |
| Apr 6, 2:37 PM CDT | Flash Flood Warning | JAN | Rankin, Scott | 113 min |
| Apr 6, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 77 min |
| Apr 6, 2:51 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 54 min |
| Apr 6, 2:51 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar | 39 min |
| Apr 6, 2:54 PM CDT | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Apr 6, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 47 min |
| Apr 6, 3:00 PM CDT | Tornado Warning | JAN | Copiah | 60 min |
| Apr 6, 3:02 PM CDT | Tornado Warning | JAN | Scott | 58 min |
| Apr 6, 3:06 PM CDT | Tornado Warning | JAN | Kemper, Leake, Neshoba | 54 min |
| Apr 6, 3:08 PM CDT | Tornado Warning | JAN | Attala, Montgomery | 67 min |
Nearby
Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.